Generalized Toeplitz algebra of a certain non-amenable semigroup
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 333-341
Published online June 1, 2006
Sun Young Jang
University of Ulsan
Abstract : We analyze a detailed picture of the algebraic structure of $C^*$-algebras generated by isometric representations of the non-amenable semigroup $P = \{ 0, 2, 3, \dots, n,\dots \}$.
Keywords : isometric homomorphism, left regular isometric representation, reduced semigroup $C^*$-algebra, semigroup $C^*$-algebra, Toeplitz algebra
MSC numbers : 46L05, 47C15, 47B35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd